Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 467890, 1 page

Dynamics of Delay Differential Equations with Their Applications

1College of Mathematics and Computing Science, Changsha University of Science and Technology, Changsha 410114, China
2School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
3College of Mathematics, Chongqing Normal University, Chongqing 400047, China
4Department of Mathematics, Wilfrid Laurier University, Waterloo, ON, Canada N2L 3C5

Received 22 June 2013; Accepted 22 June 2013

Copyright © 2013 Chuangxia Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuangxia Huang, Zhiming Guo, Zhichun Yang, and Yuming Chen, “Dynamics of Delay Differential Equations with Their Applications,” Abstract and Applied Analysis, vol. 2013, Article ID 467890, 1 pages, 2013. doi:10.1155/2013/467890